# SDR UIEA2017092201774

- Difficulty date: September 22, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 54,654 hours, 37,886 cycles
- Engine: Ge CF680A
- System (JASC): 7530 · Compressor Bleed Control
- Part: Cable Assy
- Part number: 580289008
- Part serial: CC100044
- Condition: Malfunctioned
- Location: Vsv Feed Back
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE SLOW TO SPOOL.  REMOVED AND REPLACED THE NR 2 ENGINE VSV FEED BACK CABLE ASSY, OPS CHECKED GOOD AND ACCELERATION NORMAL IAW AMM 75-31-03, AND AMM 71-00-00.
